Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Chest stiffness and tiredness. Taking Telma for hypertension. Due to medication?

Hi Doctor, I was diagnosed with hypertension . At present, i am on Telma and nebicard. but for the last few days feeling some light stiffness in chest and tiredness. My doc says that my body had got used to work in high bp and when the bp is normal it will feel tired. It may get adjusted accordingly. Whether this tiredness is due to medicine? My other lab tests like glucose , uric acid etc are normal. Thanks and Regards, Suraj Bisht.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
your symptoms is look less likely of related to heart problem .
at present you are on telma and nebicard
make sure that you dont have asthma problem as you are on beta blocker (nebicard ) it can pracipitates your asthma and you may feel chest stiffness and tiredness
tiredness can be caused by BP medication intially, it will settles down
if your symptoms became intolerable consult doctor
take care
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor